Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is the remedy and solution to reduce the hair fall problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
Hello Sir/Madam (Doc). My question is with regard to hair fall. I had a very long and thick hair earlier i used only lifeboy soap and i had no problem of hair fall apart from the normal hair fall which is normal. however, off late i started using shampoo such as clinic plus & dandruff shampoo and every day the hair fall is too much i feel sometime i will become bald. So what is the remedy or solution to reduce the hair fall and keep in conditions, i spent 8-9 hrs in office which is centralized with AC.
Posted Sun, 29 Dec 2013 in Hair Loss
Answered by Dr. Raju A.T 13 hours later
Brief Answer: Stop the shampoo Detailed Answer: Hi, Thanks for your query. Do stop the shampoo which is affecting you. This is very essential. The hair fall may continue for few days even after stopping the shampoo. Need not worry its effect will eventually fade off. Do apply Minoxidil 5% solution (MINTOP) to the scalp. This will improve the circulation to the hair roots and improve their health and regrowth. Apply it twice daily. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor